# SDR UIEA2015110200601

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,354 hours, 16,348 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: TD17822001
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE SYS FAILED GND CHECK.  R & R RELAY K319 IAW MM 30-11-01.  OPERATIONS CHECK COMPLIED WITH.
